# SDR 00FDEA00020

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2565 · Escape Slide
- Part: Girt
- Part number: 146110016
- Condition: Fraying
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 89  - FWD ENTRY DOOR ESCAPE SLIDE GIRT IS FRAYING.  REMOVED AND REPLACED FWD ENTRY DOOR ESCAPE SLIDE IAW FEDEX MM 25-60-015-2.
